# SDR UALA2012042402474

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 64,777 hours, 23,854 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA256901C
- Condition: Failed
- Location: Spar Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR DISAGREE LIGHT IS ON,  ALSO LT STAR VALVE CIRCUIT BREAKER ON P6 PANEL WILL NOT RESET.  REPLACED LT SPAR VALVE ACTUATOR.  REPLACED PER MM, OPS CHECKED OK.
